# SDR FDEA202105201408

- Difficulty date: May 20, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK: REFERENCE SNRM 467..L/H WING UPPER SURFACE-L/E SKIN DENTED AT APPROX.   STA. XDLE 309,INBD OF #3 SLAT   FIXED WING LEADING EDGE IS PRIMARY STRUCTURE. "MAJOR REPAIR"  CUTOUT DAMAGED AREA 1IN DIAMETER AND REPAIRED AREA PER. MD10-30 SRM 57-00-01 VOL.1   FIGURE 4 SHEET 2  "MAJOR REPAIR"
